# SDR ASOA20120506024

- Difficulty date: May 6, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N11189
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450931
- Aircraft time: 18,673 hours, 10,363 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Buttstrap
- Part number: 14526437001
- Condition: Corroded
- Location: Floor Support
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV-DURING C-CHECK LAV RT OMEGA BEAM BUTTSTRAP CORRODED (LOCAL LEVEL 2) AROUND RIVETS AND UNDER CARBON CROSS BEAM AT FRAME 61.  MX R & R THE LAV RT OMEGA BEAM BUTTSTRAP BETWEEN FRAMES 59-61 IAW SRM 51-40-02.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
